# SDR DALA2020021181091

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 LT WING DRAG BRACE FITTING - #8 BOLT HOLE HAS TOOLING DAMAGE. CORRECTIVE ACTION: SUMMARY SEE NR 033-0001:5720-01100-0101A/010 00333 COMPLIED WITH ERA 584933-14AD REV. O. (1480534)
